# SDR AALA201604289004

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 37,277 hours, 27,354 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GNDED.  ON TAXI OUT WITH ONLY NR 1 ENG RUNNING, REPORT OF SMOKE IN AFT GALLEY & RETURNED TO GATE.  FOUND A GREEN HYD SYS ELBOW FITTING LEAKING ONTO THE APU BLEED AIR DUCT RESULTING IN SMOKE & AN ODOR.  THE CRACKED ELBOW WAS REPLACED & LEAK CHECK IAW AMM 20-23-11.  NO ADDITIONAL ODORS WERE NOTED.
